| Model Number |
MMT-723LNAP |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
10/18/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the they experienced high blood glucose level.Customer blood glucose level 531 mg/dl.Customer also stated that the they need assistance to rewind the insulin pump.Assistance was provided and rewind was successful.The device will not be returned for analysis.